# SDR E07A201309110001

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N335AS
- Make and model: Emb EMB-505
- Aircraft serial: 505000079
- Aircraft time: 1,090 hours, 701 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 50518121003
- Condition: Broken
- Location: Ram Air
- Part time: 1,090 hours, 701 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GROUND RUN ACFT WOULD NOT PASS PRESSURIZATION TEST.  FOUND RAM AIR FIBERGLASS DUCT CRACKED AND LEAKING CABIN PRESSIZATION.  INSTALLED A NEW DUCT ACFT WAS RETURNED TO SERVICE.
